# SDR MWEA00284

- Difficulty date: April 4, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,412 hours, 58,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 99557573
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 3RD BEAM FROM BOTTOM IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
